Jump to content
CrazyBoards.org

Recommended Posts

The antypicals and i tend not to get along though I need them. Most of them have given me some sort of EPS except for seroquel, zyprexia (which after i stopped taking all my friends said that i had i turned ito a zombie) and saphris (which is not covered by insurance where i live...). Risperdol is the only one I havent tried. Does it cause EPS? I wish I could continue on with seroquel but after ECT my brain chemistry changed and know i can take 50 mg and go to yoga class. True story. Ugh.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...